1000mcg of Uptravi

I started 1000mcg of Uptravi about a week ago, and the side effects just hit. All the regular stuff, plus my knees hurt a bit (yay for aspercreme) and I’m waking up nauseated in the middle of the night and having some mild nausea in the daytime. A new thing is flushing: my face gets boiling hot and bright red a few times a day. It’s very uncomfortable, but a damp cold cloth on my face helps and it doesn’t last too long.

The side effects always seem worst about a week after the new higher dose, so it shouldn’t get much worse than it is now.

I’ll just keep resting.

Category: Blog 6 comments »

6 Responses to “1000mcg of Uptravi”

  1. Regina

    I just want to let you know how much my children (especially my daughter) enjoy your reading of Our Island Story. I am ever so thankful for your work. We do a lot of read aloud in our home school, and I love being able to listen and not do all the reading myself. This is my first time visiting your blog. It will not be the last. Best wishes in controlling the side effects of your new medication.

  2. martin foster

    I loved your reading of Dracula and I like your blog.

  3. Mike Wilson

    It’s been about three weeks. How goes the 1000mcg?

  4. kara

    Hey Mike, it’s going well. I’ve had maybe three good days in a row where the only thing I noticed was some knee pain, so I’ll probably go up to 1200 in two weeks or so. I don’t think I’m noticing any improvement in my breathing, but I got a nice comment on a previous post from someone who’s also on Uptravi and she is feeling better at, I think, 1400, so I have hopes for myself too. :)

    Thanks for checking on me!

  5. Mike Wilson

    :)

  6. James Oinam

    Hi. Sorry to know you’re not well.
    Loved your Bagthorpes Saga and Melendy Family collections and other recordings.


Leave a Reply



Back to top